# SDR R7MR35306

- Difficulty date: June 4, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Engine: Allsn 250C20
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Part serial: 9342
- Condition: Leaking
- Location: Eng Oil Pressure
- Part time: 1 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER, LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
